Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Frequencies of longitundinal oscillation of a non-uniform bar


Authors: G. J. Habetler, G. H. Handelman, J. R. McLaughlin, E. H. Rogers and L. Rubenfeld
Journal: Quart. Appl. Math. 28 (1971), 597-600
DOI: https://doi.org/10.1090/qam/99768
MathSciNet review: QAM99768
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99768
Article copyright: © Copyright 1971 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website